Coherent Pairs of Extensions of Lie Algebras.

N. Ramabhadran

Mathematische Zeitschrift (1966)

  • Volume: 93, page 189-201
  • ISSN: 0025-5874; 1432-1823

How to cite


Ramabhadran, N.. "Coherent Pairs of Extensions of Lie Algebras.." Mathematische Zeitschrift 93 (1966): 189-201. <>.

author = {Ramabhadran, N.},
journal = {Mathematische Zeitschrift},
pages = {189-201},
title = {Coherent Pairs of Extensions of Lie Algebras.},
url = {},
volume = {93},
year = {1966},

AU - Ramabhadran, N.
TI - Coherent Pairs of Extensions of Lie Algebras.
JO - Mathematische Zeitschrift
PY - 1966
VL - 93
SP - 189
EP - 201
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.